콘텐츠로 건너뛰기
Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct (Pack of 2)

Price:

₩ 36,909


Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets with Ibuprofen 200 mg & Phenylephrine HCl 10 mg, Nasal Decongestant & NSAID Pain Reliever & Fever Reducer, 20 ct (Pack of 2)

https://nutricity.kr/shop/brsray35digq2dtz-sudafed-pe-non-drowsy-head-congestion-pain-relief-caplets-with-ibuprofen-200-mg-phenylephrine-hcl-10-mg-nasal-decongestant-nsaid-pain-reliever-fever-reducer-20-ct-pack-of-2-152979 https://nutricity.kr/web/image/product.template/152979/image_1920?unique=5c22386

Stock Expiry Date*: 04-07-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The information below is per-pack only
  • 20-count of Sudafed PE Non-Drowsy Head Congestion + Pain Relief Caplets for effective nasal congestion relief and nasal swelling relief, now coupled with the powerful pain relief of ibuprofen
  • From the #1 pharmacist recommended brand among oral OTC decongestants, it provides non-drowsy relief from head congestion and pain symptoms caused by head colds
  • Each coated caplet contains 200 milligrams of ibuprofen, the #1 doctor-recommended pain reliever, to help reduce fever while also helping to alleviate headache and minor body aches and pains
  • Each coated caplet also contains 10 milligrams of phenylephrine HCl nasal decongestant to relieve sinus pressure and nasal congestion by helping to reduce nasal passage swelling and temporarily restoring freer breathing through the nose
  • This decongestant medicine can be used by adults and children 12 years and older and provides nasal congestion relief with the pain-relieving benefits of ibuprofen

₩ 36,909 36909.0 KRW ₩ 36,909 세금 포함

Not Available For Sale

(₩ 923 / Units)

Displayed price includes all duties & taxes.

  • 주요 특징
  • 단위 수
  • 상품문의
  • 제품 무게
  • 제품 혜택
  • 상품번호
  • 주요 특징
  • 제품 유형
  • 활성 성분
  • 패키지 유형 이름
  • 상표 이름
  • 컨테이너 유형
  • 품목 차원

이 조합은 존재하지 않습니다.

문의하기
Sinus 약
활성 성분 페닐페린 Hcl, 이부프로펜
주요 특징 Sudafed
단위 수 40 조사
상품문의 회사 소개
제품 무게 1.6 온스
제품 혜택 소화 구호
상품번호 2개
주요 특징 켄보우
제품 유형 Sinus 약
패키지 유형 이름 사이트맵
상표 이름 Sudafed
컨테이너 유형 뚱 베어
품목 차원 1 x 3 x 4.38 inches
  • Buy Four or More Offer

    4개 이상 구매 시 5% 할인

  • Next Purchase Offer
    다음 구매에서 5% 할인을 받으세요.
  • Ships From(South Korea)
    주문은 미국 브루클린에서 처리 및 발송됩니다.
  • Delivery Offer(South Korea)
    적격 주문에 대한 무료 배송.
Delivery Detail
예상 배송 기간: 12–26일(국제).
3–6일(국내).
Safe Checkout
보장된 안전한 결제
Return Policy

30일 반품 보장
30일 반품 지원이 포함된 신뢰할 수 있는 구매.

Free Return Pickup
무료 반품 픽업 가능
추가 비용 없이 귀하의 문앞에서 반품을 처리해드립니다.


Sudafed PE Head Congestion + Pain temporarily reduces nasal congestion and nasal swelling due to the common cold. From the #1 pharmacist recommended brand among oral OTC decongestants, this non-drowsy decongestant provides powerful relief from head congestion and pain symptoms. Each coated caplet contains 200 mg of the NSAID ibuprofen to reduce fever while helping to alleviate headache and minor body aches and pains. Sudafed PE Head Congestion + Pain also contains 10 mg of phenylephrine HCl to relieve sinus pressure and nasal congestion by reducing nasal passage swelling and restoring freer breathing through the nose. This decongestant and pain reliever medicine can be used by adults and children 12 years and older.

Important information

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1 x 3 x 4.38 inches; 1.6 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

면책 조항

식이 보충제는 의약품이 아닙니다. 이 웹사이트에서 판매되는 제품은 어떤 질병을 진단, 치료, 치유 또는 예방할 의도가 없습니다. 의학적 상태가 있는 경우 사용 전에 항상 자격을 갖춘 의료 전문가와 상담하십시오. 개인적인 결과는 다를 수 있습니다. 주문을 함으로써 귀하는 귀국의 수입 규정을 준수하는 데 동의하는 것입니다. 명시된 경우 적용 가능한 세금 및 관세를 부담합니다.

*유효 기간 정보:
유통 기한은 배치마다 다를 수 있습니다. 그러나 저희는 고객에게 배송되는 모든 제품이 유효한 유통 기한을 가지고 있으며 배송 시점에 만료되지 않음을 보장합니다.